RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 2, Pages 305–309 (Mi dan8973)  

This article is cited in 1 scientific paper (total in 1 paper)

AERODYNAMICS

Flow in a Chapman mixing layer

V. N. Diesperov

Computing Centre, USSR Academy of Sciences, Moscow

Full text: PDF file (592 kB)

Bibliographic databases:
UDC: 532.526
Presented: А. А. Дородницын
Received: 03.07.1984

Citation: V. N. Diesperov, “Flow in a Chapman mixing layer”, Dokl. Akad. Nauk SSSR, 284:2 (1985), 305–309

Citation in format AMSBIB
\Bibitem{Die85}
\by V.~N.~Diesperov
\paper Flow in a Chapman mixing layer
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 2
\pages 305--309
\mathnet{http://mi.mathnet.ru/dan8973}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806454}
\zmath{https://zbmath.org/?q=an:0644.76115}


Linking options:
  • http://mi.mathnet.ru/eng/dan8973
  • http://mi.mathnet.ru/eng/dan/v284/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Duischko, N. B. Konyukhova, A. I. Sukov, “Singular problem for a third-order nonlinear ordinary differential equation arising in fluid dynamics”, Comput. Math. Math. Phys., 47:7 (2007), 1108–1128  mathnet  crossref  mathscinet
  • Number of views:
    This page:16
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019